Quantization of control systems
Doklady Akademii Nauk, Tome 207 (1972) no. 5, pp. 1048-1050
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_207_5_a7,
author = {V. I. Popov},
title = {Quantization of control systems},
journal = {Doklady Akademii Nauk},
pages = {1048--1050},
year = {1972},
volume = {207},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_207_5_a7/}
}
V. I. Popov. Quantization of control systems. Doklady Akademii Nauk, Tome 207 (1972) no. 5, pp. 1048-1050. http://geodesic.mathdoc.fr/item/DAN_1972_207_5_a7/